DOI QR코드

DOI QR Code

NON-EXISTENCE OF TOTALLY GEODESIC SCREEN DISTRIBUTIONS ON LIGHTLIKE HYPERSURFACES OF INDEFINITE KENMOTSU MANIFOLDS

Jin, Dae Ho

  • Received : 2012.02.15
  • Published : 2013.04.30

Abstract

We study lightlike hypersurfaces of indefinite Kenmotsu manifolds. The purpose of this paper is to prove that there do not exist totally geodesic screen distributions on semi-symmetric lightlike hypersurfaces of indefinite Kenmotsu manifolds with flat transversal connection.

Keywords

screen totally geodesic;flat transversal connection;lightlike hypersurface;indefinite Kenmotsu manifold

References

  1. B. Y. Chen, Geometry of Submanifolds, Marcel Dekker, New York, 1973.
  2. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.
  3. K. L. Duggal and D. H. Jin, Totally umbilical lightlike submanifolds, Kodai Math. J. 26 (2003), no. 1, 49-68. https://doi.org/10.2996/kmj/1050496648
  4. K. L. Duggal and D. H. Jin, Null Curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.
  5. K. L. Duggal and B. Sahin, Differential Geometry of Lightlike Submanifolds, Frontiers in Mathematics, Birkhauser, 2010.
  6. S. W. Hawking and G. F. R. Ellis, The Large Scale Structure of Space-Time, Cambridge University Press, Cambridge, 1973.
  7. D. H. Jin, Lightlike hypersurfaces with totally umbilical screen distributions, J. Chungcheong Math. Soc. 22 (2009), no. 3, 409-416.
  8. D. H. Jin, Lightlike real hypersurfaces with totally umbilical screen distributions, Commun. Korean Math. Soc. 25 (2010), no. 3, 443-450. https://doi.org/10.4134/CKMS.2010.25.3.443
  9. D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold, Indian J. Pure Appl. Math. 41 (2010), no. 4, 569-581. https://doi.org/10.1007/s13226-010-0032-y
  10. D. H. Jin, Geometry of lightlike hypersurfaces of an indefinite cosymplectic manifold, Commun. Korean Math. Soc. 27 (2012), no. 1, 185-195. https://doi.org/10.4134/CKMS.2012.27.1.185
  11. D. H. Jin, The curvatures of lightlike hypersurfaces of an indefinite Kenmotsu manifold, Balkan J. Geom. Appl. 17 (2012), no. 1, 49-57.
  12. K. Kenmotsu, A class of almost contact Riemannian manifolds, Tohoku Math. J. (2) 24 (1972), 93-103. https://doi.org/10.2748/tmj/1178241594
  13. B. O'Neill, Semi-Riemannian Geometry with Applications to Relativity, Academic Press, 1983.
  14. C. Calin, Contributions to Geometry of CR-submanifold, Thesis, University of Iasi, Iasi, Romania, 1998.

Cited by

  1. GEOMETRY OF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KENMOTSU MANIFOLD vol.36, pp.4, 2014, https://doi.org/10.5831/HMJ.2014.36.4.707